Cycle Spaces of Flag Domains

A Complex Geometric Viewpoint

  • Gregor Fels
  • Alan Huckleberry
  • Joseph A. Wolf

Part of the Progress in Mathematics book series (PM, volume 245)

Table of contents

  1. Front Matter
    Pages i-xx
  2. Introduction to Flag Domain Theory

  3. Cycle Spaces as Universal Domains

  4. Analytic and Geometric Consequences

    1. Front Matter
      Pages 203-206

About this book

Introduction

This monograph, divided into four parts, presents a comprehensive treatment and systematic examination of cycle spaces of flag domains. Assuming only a basic familiarity with the concepts of Lie theory and geometry, this work presents a complete structure theory for these cycle spaces, as well as their applications to harmonic analysis and algebraic geometry.

Key features:

* Accessible to readers from a wide range of fields, with all the necessary background material provided for the nonspecialist

* Many new results presented for the first time

* Driven by numerous examples

* The exposition is presented from the complex geometric viewpoint, but the methods, applications and much of the motivation also come from real and complex algebraic groups and their representations, as well as other areas of geometry

* Comparisons with classical Barlet cycle spaces are given

* Good bibliography and index

Researchers and graduate students in differential geometry, complex analysis, harmonic analysis, representation theory, transformation groups, algebraic geometry, and areas of global geometric analysis will benefit from this work.

Keywords

Complex analysis Representation theory differential geometry harmonic analysis manifold

Authors and affiliations

  • Gregor Fels
    • 1
  • Alan Huckleberry
    • 2
  • Joseph A. Wolf
    • 3
  1. 1.Fakultät für Mathematik und PhysikUniversität TübingenTübingenGermany
  2. 2.Institut für MathematikRuhr-Universität BochumBochumGermany
  3. 3.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Bibliographic information

  • DOI https://doi.org/10.1007/0-8176-4479-2
  • Copyright Information Birkhäuser Boston 2006
  • Publisher Name Birkhäuser Boston
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-0-8176-4391-1
  • Online ISBN 978-0-8176-4479-6
  • Series Print ISSN 0743-1643
  • Series Online ISSN 2296-505X
  • About this book